I have had a rash for a week now. It does not seem to be getting worse anymore, but it doesn't seem to be leaving either. It began with itchy red welts and bumps on my arms, stomach, and legs, like hives I thought. I also had two nights of a blood rushing sensation in my head and strong pain in my forearms when I moved them while trying to sleep. This was only at the onset. When the itchy rash began I took benadryl (antihistamine) to treat it. This seemed to diminish the redness and itch at first, but now no longer appears to have any effect. After a few days I developed a vesicular rash on my left forearm with a few isolated vesicles on my right arm. I also developed reddish circles under my eyes, especially the left one, and my left eyelid was stinging and painful and became swollen. I no longer have any rash on my stomach, but my legs and both arms have some raised red bumps. My left eye is still slightly swollen. The itch for the most part has gone, but the spots have not and they are a little sensitive to the touch. I would really appreciate some help with what this might be. Thank you.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.